# SDR DALA2023030301613

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 54,501 hours, 27,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3159, LT OVERWING EMERG LIGHT INOP (AFT LIGHT AFT BULB). CORRECTIVE ACTION: RELAMPED. (LP 4106638)
